# SDR SWAA2025100610048

- Difficulty date: August 30, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS540 LBL 6 AT AIR CONDITIONING BAY.  REPLACED SUPPORT BRACKET LOCATED BS540 LBL 6 AT AIR CONDITIONING BAY IAW SRM 51-40-02-0G AND DWG 212A1101, SHEET 3 REV -.
